# SDR QXEA2011101200996

- Difficulty date: October 9, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 9,398 hours, 10,344 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8 HAS AREAS OF CORROSION.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK IAW SRM 51-41-07-02-01.  MATCH DRILLED AND INSTALLED NEW SEAT TRACK IAW SRM 51-41-07-02-01, 51-40-15-02-01 AND 51-41-05-00-01.
